Research Repository

Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities

Dragomir, Sever S and Cho, Yeol Je and Kang, S. M and Kim, Seong Sik and Jung, J. S (2005) Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities. PanAmerican Mathematical Journal, 15 (3). pp. 79-94. ISSN 1064-9735

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID9346
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:57
Last Modified: 10 Mar 2015 02:44
URI: http://vuir.vu.edu.au/id/eprint/2744
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar